Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TriSprintic

I have been taking TriSprintic for 4 months and I still have side effects... extremely huge and tender boobs (for 2 1/2 weeks a month), tired, some days I eat nothing at all and other days I eat all day long. I'm queesy at least a few days every week except the week that I'm on my period. I was on it after I had my daughter and switched off the patch and with neither of those were the side effects this bad. I know all these symptoms are normal but when will they go away???

 
Proud_Mommy05

Asked by Proud_Mommy05 at 10:27 AM on Jan. 7, 2011 in Health

Level 14 (1,668 Credits)
This question is closed.
Answers (1)
  • I took it for about 6 months and wasn't pleased with it. My dh said it made me more moody. I loved my Mirena and wish I could afford another one, but the time was up on it and I had to go with whatever was cheapest.
    Jambo4

    Answer by Jambo4 at 11:21 PM on Jan. 8, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN